It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-14-2005, 03:13 PM   #1
Newbie
(female)
 
Join Date: Aug 2005
Location: Ohio
Posts: 5
michellesarah HB User
Question IUD Cramping and Spotting

I had a copper IUD inserted in February '05 and expelled it about 42 days later. I had a new one put in and since then my period has been normal except the last few weeks I've been spotting everyday. It starts with really bad cramps in the afternoon and I spot for about 2-6 hours lightly....then nothing else until the next afternoon. This has been going on for about 2 weeks now...I was just wondering if anyone else has had this happen...I love having an IUD, but I just hope this is a temporary setback. Any input would be appreciated!

Last edited by michellesarah; 08-16-2005 at 10:27 AM.

 
Sponsors Lightbulb
   
Old 08-16-2005, 06:56 AM   #2
Senior Veteran
(female)
 
confused32's Avatar
 
Join Date: Nov 2003
Location: Illinois
Posts: 783
confused32 HB User
Re: IUD Cramping and spotting

I got my mirena inserted almost a month ago, i was at the end of my period and was still kinda spotting, after having it put in i have spotted and bled everyday since some days is just spotting some i need a tampon i am due to start my period again wednesday and not sure if i will start or not if i will bleed like i usually do during it or just keep doin what i am doing the doctor says if i can just get thru the first months with this it will all be ok so that is what i am hoping for, hope that helped and hope it gets better for you soon, also how did u know yours had expelled itself by seeing it or feeling for it and it was not there?

 
Sponsors Lightbulb
   
Old 08-16-2005, 10:25 AM   #3
Newbie
(female)
 
Join Date: Aug 2005
Location: Ohio
Posts: 5
michellesarah HB User
Re: IUD Cramping and spotting

I knew I expelled it because when I was checking it a few days after my period I could feel the plastic tip of the IUD sticking out of the end of my cervix. I just hope this one is alright...but I am a little worried about all the spotting...this replacement IUD has been in almost 5 months now and this is the first problem I've had with it. I guess it could also be a hormone reaction since I was on BC for 8 years. Thanks for your imput! Good luck too!

 
Old 08-16-2005, 05:48 PM   #4
Senior Member
(female)
 
Join Date: Feb 2005
Location: Mass.
Posts: 241
jenn1v HB User
Re: IUD Cramping and spotting

hi,

cramping is more common with the Pargard IUD. I have had mine sine March of this year. I had the worse cramps at the beginning, since then they have gotten better. I'm not sure about the spotting. I haven't had that problem.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Off & on spotting & cramping after FET Jayme82 Infertility 8 07-07-2009 08:47 AM
Very frequent spotting, cramping. AmberE Women's Health 0 03-28-2009 03:27 PM
Cramping Bernice Birth Control 0 02-26-2008 01:48 PM
Spotting/Cramping- AF coming or possible BFP browneyed-babe Trying to Conceive (TTC) 7 02-07-2007 09:18 PM
Cramping and spotting DissolveGurl Pregnancy 1 08-04-2006 02:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!